skip to main content
Show Results with:

A tail cone version of the Halpern—Läuchli theorem at a large cardinal

Zhang, Jing

Journal of symbolic logic. Volume 84:Number 2 (2019, June); pp 473-496 -- Cambridge University Press for and on behalf of the Association for Symbolic Logic

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait